# SDR 95ZZZX1911

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9825F
- Make and model: Cessna 208
- Aircraft serial: 20800228
- Engine: Pwa PT6A114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Cracked
- Location: Scavenge Pump
- Part time: 1,035 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAVENGE PUMP HOUSING WAS CRACKED ON THE 2 TOP HOLES WHERE THE SCAVENGE PUMP BOLTS UP TO THE ACCESSORY CASE ON THE BACK OF THE ENGINE.  THE LOWER 2 INNER HOUSING BOLTS, NUTS, AND RETAINING LOCKWASHERS WERE OFF ON THE LEFT AND ONE-HALF OFF ON THE RIGHT.  THE VIBRATION FROM THE LOOSE LOWER 2 BOLTS PUT PRESSURE ON THE 2 TOP BOLTS CAUSING THE HOUSING TO CRACK.
